# SDR AALA20090915LAS01

- Difficulty date: September 14, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 34,686 hours, 11,850 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Faulty
- Location: Tach Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF TOWER REPORTED MORE THAN USUAL EXHAUST ON L. ENGINE ALSO N-3 FLUX + OR (-) 6 PERCENT ALL OTHER NUMBER ONE ENG INDICATIONS NORMAL-CLIMB POWER.  RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  REPLACED N3 TACH GENERATOR PER MM 77-12-02-4, REPLACED N3 TACH GENERATOR CONNECTOR D1338P REF. WDM 71-51-22 PER CH 20 WIRING DIAGRAM STANDARD PRACTICES.  PERFORMED ENGINE RUN PER MM 71-00-00.5 TEST 2 &13.  ALL PARAMETERS ON ENGINE NORMAL.  OK FOR SERVICE.
